MathSciNet Relay Station
MathSciNet bibliographic data
MR2457417 (2010f:11018) 11B25 (11B05)
Croot, Ernie; Sisask, Olof A new proof of Roth's theorem on arithmetic progressions. Proc. Amer. Math. Soc. 137 (2009), no. 3, 805–809.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement